# SDR CALA2018020900517

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 50,319 hours, 21,869 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470417232
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STRINGER 40R HAS CORROSION,  FRAMES 58 - 59.  REPAIRED THE STRINGER IAW SRM 53-00-13-300-001, FIG 20101, SHEET 2.
